|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
Sorry to hear about your Grandmother. Try to help her keep an open mind about chemo if that is what the doctors recommend. Most pc patients take Gemzar. It has fairly mild side effects. In fact, lots of folks take it and have little to no problems. If she takes it and feels bad, she can quit at any time. My Dad didn't tolerate Gemzar very well, and wound up quitting after 10 treatments.
Be sure your Grandmother gets medications to treat pain. PC causes most people to have lots of pain and pain saps energy to fight and live. She may not need it now, but it is better to be armed and ready.
Also, if she is losing weight and/or having diarrhea be sure she gets pancreatic enzymes. These are digestive enzymes that help the body to digest food and absorb nutrition.
Good luck to you and your Grandmother,
Reply to this message | Return to Main Message List